# SDR AALA202504048598

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ACRS MSG SUPPLEMENTAL CREW O2 LIGHT IN MDCR. DECESION MADE TO RETURN TO DFW, EMERGENCY DELARED AND AIRCRAFT LANDED OVERWEIGHT WITHOU INCINDENT. MAINTENANCE REPLACED MDCR S.O.V. REF AMM 21-20-10.
